# SDR ASAA2019120961542

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 44,324 hours, 13,464 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 3404022010
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 78273000 HAD #2 ENGINE FAULT, SHORT TIME, CODE 73-10902, T12 SIGNALS DISAGREE. GROUNDED - YES. REMOVED & REPLACED #2 ENGINE T12 SENSOR REF B737-800 AMM 73-21-05. GROUND TEST PASSED.
